# SDR 2001F00700

- Difficulty date: June 4, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N117SU
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- Engine: Tmeca ARRIEL1
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 9550162490
- Part serial: 74
- Condition: Failed
- Location: Fuel System
- Part time: 1,313 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE SWITCH INOPERATIVE.  WILL NOT SWITCH LIGHT OFF WHEN THERE IS FUEL PRESSURE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (M)
